# SDR AALA20120729006

- Difficulty date: July 28, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 68,101 hours, 24,507 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6EF HAS BROKEN FRAME.  REMOVED AND REPLACED SEAT 6EF ASSEMBLY.  OPS CHECK NORMAL.
